MAUDE Adverse Event Report: AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS; DRESSING, WOUND, DRUG

AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS; DRESSING, WOUND, DRUG
Model Number 412011
Medical Device Problem Codes Delivered as Unsterile Product (1421); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed a product malfunction.The device was not used.Additional details have been requested but not provided to date.Should additional information become available, a follow up report will be submitted.
 
Event or Problem Description
The end user reported that upon opening a sealed aquacel ag surgical cover dressing, a brown object about (0.2 cm x.05 cm) in size was noted.This appeared to be an insect and several tiny brown dots were seen on the gauze pad of the dressing.The dressing was not used by the patient.A photograph was provided by the end user depicting the reported event.No further details have been provided.
 
Additional Manufacturer Narrative
A review of the last three (3) post monitoring reports (pmr's) for trends, indicated no trends for the reported event for this product.Historical complaint data from march 2015 to march 2017 was reviewed as it related to the reported event for product model# 412011.A total of (1) complaint, including this one, was reported.This issue will be monitored through the post market product monitoring review process.No additional details have been provided to date.Should additional information become available, a follow up report will be submitted.(b)(4).

Brand Name
AQUACEL/AQUACEL AG - SURGICAL COVER DRESSINGS
Common Device Name
DRESSING, WOUND, DRUG
MDR Report Key6758634
Report Number1049092-2017-00040
Device Sequence Number16465288
Product Code FRO
UDI-Device Identifier00768455124299
UDI-Public768455124299
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2019
Device Model Number412011
Device Catalogue Number412011
Device Lot Number7C05140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/20/2017
Supplement Date Received by Manufacturer11/08/2017
Initial Report FDA Received Date08/01/2017
Supplement Report FDA Received Date11/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1